# SDR A6WA200540350

- Difficulty date: December 7, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 3,933 hours, 3,492 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, FELT LURCH.  UPON INSPECTION, DISCOVERED LT ENGINE DOOR MISSING.  REMOVED AND REPLACED LT LOWER COWL DOOR.  (PN 228-50081-141).  (K)
